# SDR COMA0060067

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303105
- Condition: Corroded
- Location: Bs 317 & 342
- Part time: 11,029 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR ANGLE IS CORRODED AT FS 317 TO FS 342.0 P/N 601R38303-105.  REMOVED CORRODED ANGLE AND REPLACED WITH NEW ANGLE IAW WVAC EO 601R-53-0865.
